# SDR IPXA2016092608669

- Difficulty date: September 20, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 14,047 hours, 8,801 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT WING CENTER FLAP OTBD LE DENTED OUT OF LIMITS.  REPAIR IAW SRM 57-50-00 PARA 4H FIG 208(SHEET 2).
